# SDR ZZDA2008191

- Difficulty date: December 7, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON FUSELAGE SKIN STA 446 BETWEEN STR 24L AND 25L OUT OF LIMITS.  INSTALLED REPAIR AS PER B717 SRM 53-00-01 REPAIR 2.
